Please use this identifier to cite or link to this item:
Title: Semi-explicit solutions to the water-wave dispersion relation and their role in the non-linear Hamiltonian coupled-mode theory
Authors: Papathanasiou, T
Keywords: Dispersion relation,;nonlinear water waves,;Hamiltonian coupledmode theory,;multimodal techniques,;root approximation,;Newton-Raphson iterations
Issue Date: 17-Feb-2019
Publisher: Springer Link
Citation: Journal of Engineering Mathematics, 2019, 114 (1), pp. 87 - 114
Other Identifiers:
Appears in Collections:Dept of Mechanical Aerospace and Civil Engineering Research Papers

Files in This Item:
File Description SizeFormat 
FullText.pdfEmbargoed untill 17-02-20201.3 MBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.